Hand started turning blue.with severe pain immediately after intravenous injection of diclofenac sodium in median cubital vein. Now after 16 hours patient presented with severe pain and swollen hand forearm.Dx n Mx?

9 Likes

LikeAnswersShare

Thrombophlebitis Treat by analgesics Antibiotics Heparin ointment

Thanks sapandeep
0

View 1 other reply

It may be a ?extrvasation Which may be proceed to compartment syndrome. Kindly do the doppler Treat with Analgesic Antibiotic Heparin ointment Mgso4 dressing can also be benifecial

There is good elaboration above, But I would like to add keep pt. Under observation and routine examination and keep in mind pulmonary embolism, MI and stroke. Any symptoms suggestive of them investigate and confirm fast and manage if required.

@Dr. Parshuram Agarwal It seems that diclofenac is injected Out side the vein and into the tissues. Causing inflammation to the artery. Try high dose of oral or i/ v steroids To save tthe arm

acute thrombophlebitis with ? dislodged thrombus to any of upper limb artery. heparin may be needed but only after confirmation. till then crab bandage, nsaids, analgesic ointment, heparin ointment...

Conform arterial and Venous circulation Corticosteroid/thrombolysis etc depending on artery and Venous status

? extravasation Analgesics along with anti inflammatory. Oint Thrombophob. Look for cellulitis.

Thrombophlebitis Rx with analgesic antibiotic transdermal heparin inj n thrombophob ointment...

Thrombophlebitis...Can be treated using transdermal heparin ointment probably

Thrombophlebitis;treat with higher antibiotics ,antiinflammatory &analgesics.

Load more answers